# SDR 95ZZZX4037

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4282X
- Make and model: Hughes 369D
- Aircraft serial: 180253D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6898735
- Condition: Locked-Up
- Location: Engine
- Part time: 6,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 LOCKED UP.  UNIT SENT IN FOR SAME PROBLEM 356.7 HOURS AGO.  REMOVED SN CAT 33968 AND SENT TO BE REPAIRED ON ALLISON REPORT NR A160209.
